# SDR AALA201810110001

- Difficulty date: October 10, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 72,088 hours, 9,161 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143W25215
- Condition: Cracked
- Location: Bs 1874
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO BAY FLOORBEAM WAS FOUND CRACKED AT BS 1874 JUST UNDER THE 2ND ROLLER TRAY FROM THE OUTBOARD SIDE.   REPLACED THE FLOORBEAM IAW 51-00-05-1, AND SRM 51-40-02.
